MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. MEDRAD® STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE, INC. MEDRAD® STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number SDS-CTP-SPK
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
The ct department is experiencing leaking at the spike air vent when they are loading the iv contrast and saline on the medrad stellant sterile disposable syringe spikes.It leaks at the small round white air vent.This has occurred in approximately 20 air vents, all with the lot# of 8556158.There has been no patient impact.Manufacturer response for injector and syringe, angiographic, medrad stellant sterile disposable syringe (per site reporter) bayer is investigating.

Brand Name
MEDRAD® STELLANT STERILE DISPOSABLE SYRINGE
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key8273152
Report Number8273152
Device Sequence Number11077581
Product Code DXT
UDI-Device Identifier00616258007045
UDI-Public(01)00616258007045
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/21/2019
Report Date (Section F) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSDS-CTP-SPK
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8556158
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/21/2019